# SDR AALA20160218008

- Difficulty date: February 18, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149A811830
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, NUMEROUS AREAS OF CORROSION ON FLOOR PANEL SUPPORT LT ANGLE, AT LOWER END OF STATION 947.5 BLK, BETWEEN APPROX LBL 12 & RBL 18.  INSTALLED NEW FLOOR PANEL SUPPORT LT ANGLE, AT LOWER END OF STATION 947.5 IAW AARD 51-00-05-1.  ACFT IN BASE MX.
